# SDR USAA010193

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM FLANGE CORRODED 1 INCH BY 2 INCHES, 6 PLACES, BS 344, BL 0, RBL 12, 18, 33, 40, 54, LBL 12, 28.  INSTALLED REPAIR ANGLE AND T-CAP PER SRM 53-10-51 FIG 205.  (M)
